Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A spectral method for the vorticity equation on the surface

Author: Ben Yu Guo
Journal: Math. Comp. 64 (1995), 1067-1079
MSC: Primary 65N35; Secondary 76D05, 76M25
MathSciNet review: 1297463
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A spectral scheme is proposed for the vorticity equation defined on the spherical surface. Generalized stability and convergence are proved. The approximation results in this paper are also useful for other nonlinear problems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N35, 76D05, 76M25

Retrieve articles in all journals with MSC: 65N35, 76D05, 76M25

Additional Information

Keywords: Vorticity equation, spherical surface, spectral method, approximation theory
Article copyright: © Copyright 1995 American Mathematical Society